Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Commutative subalgebra of $L^1 \left(G \right)$ associated with a subelliptic operator on a Lie group $G$


Author: A. Hulanicki
Journal: Bull. Amer. Math. Soc. 81 (1975), 121-124
MSC (1970): Primary 22E25, 43A70
MathSciNet review: 0358229
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E25, 43A70

Retrieve articles in all journals with MSC (1970): 22E25, 43A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13664-0
PII: S 0002-9904(1975)13664-0